Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 515, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2011, 4:33 PM CDT for Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 4:33 PM CDT (21:33 UTC)
- Expired
- Aug 12, 2011, 5:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Delaware County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS54 KTSA 122133
SVRTSA
ARC007-OKC041-122200-
/O.NEW.KTSA.SV.W.0515.110812T2133Z-110812T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 500 PM CDT
* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF JAY...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAYSVILLE...BELLA VISTA...HIWASSE AND GRAVETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3651 9461 3650 9422 3642 9418 3635 9478
3666 9486 3667 9476 3667 9461
TIME...MOT...LOC 2133Z 252DEG 17KT 3646 9472
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 4:05 PM CDT, 28 minutes earlier.
Area forecast discussion, Aug 12, 4:05 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT FRI AUG 12 2011
.DISCUSSION...
A COUPLE OF OUTFLOW BOUNDARIES ARE PROVIDING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON. IN
ADDITION...SCATTERED STORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL
OKLAHOMA TO THE NORTHEAST OF A WEAK UPPER LEVEL LOW OVER WEST
TEXAS.
THE MOST WIDESPREAD SEVERE WEATHER THIS EVENING IS EXPECTED TO
EVOLVE FROM THE JUST DEVELOPING STORMS BETWEEN GREAT BEND AND
DODGE CITY KANSAS. THESE STORMS ARE LIKELY TO ORGANIZE INTO A
COMPLEX AS THEY MOVE SOUTHEAST INTO A VERY HOT UNSTABLE AIRMASS
THAT RESIDES ACROSS SOUTHWEST KANSAS AND WESTERN...CENTRAL AND
SOUTHEAST OKLAHOMA. DAMAGING WIND POTENTIAL WILL BE HIGH WITH THIS
COMPLEX AND LARGE HAIL WILL ALSO BE A POSSIBILITY. IT WILL LIKELY BE
MID TO LATE EVENING THOUGH BEFORE THESE STORMS AFFECT SOUTHEAST
OKLAHOMA.
A SEVERE WEATHER THREAT ALSO EXISTS WITH THE STORMS FURTHER NORTH
THAT WILL CONTINUE TO AFFECT NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH THIS EVENING BUT MORE MARGINAL SEVERE WEATHER
EVENTS ARE EXPECTED WITH THESE STORMS AS SURFACE BASED INSTABILITY
IS MORE LIMITED NORTH OF THE OUTFLOW BOUNDARIES.
THE ACTUAL COLD FRONT WILL NOT MOVE ACROSS THE AREA UNTIL SATURDAY
SO WILL LEAVE LOW POPS IN THE FORECAST. THE FRONT MAY NEVER CLEAR
SOUTHEAST OKLAHOMA SO ISOLATED STORMS CANNOT BE RULED OUT THERE
EVEN SUNDAY BUT COVERAGE LOOKS TO BE TOO LOW TO MENTION AT THIS
POINT IN TIME. THIS AREA WILL ALSO NEED TO BE MONITORED FOR
POTENTIAL HEAT HEADLINES OVER THE WEEKEND DEPENDING ON HOW FAR THE
COLD FRONT/OUTFLOW BOUNDARIES ADVANCE TONIGHT AND SATURDAY.
WILL KEEP THE FORECAST DRY NEXT WEEK ALTHOUGH AN ISOLATED STORM OR
TWO CANNOT BE RULED OUT MOST ANY DAY. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA SO THE HEAT WILL BE RETURNING...BUT IT
WILL BE TEMPERED SOME BY CURRENT AND RECENT RAINFALL. THE ECMWF
DOES BRING A FRONTAL BOUNDARY THROUGH THE AREA AROUND MIDWEEK BUT
WILL NOT BITE ON THIS JUST YET AND WAIT TO SEE IF FUTURE RUNS SHOW
MORE CONSISTENCY IN THIS REGARD.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS EXCEPT
WENT COOLER FOR LOW TONIGHT DUE TO CONVECTIVE INFLUENCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 93 70 93 / 60 20 10 10
FSM 71 95 72 95 / 50 20 10 10
MLC 71 95 72 95 / 40 20 10 10
BVO 68 92 66 92 / 60 20 10 10
FYV 67 88 65 88 / 60 20 10 10
BYV 67 87 65 87 / 60 20 10 10
MKO 71 94 70 94 / 40 20 10 10
MIO 67 90 65 90 / 60 20 10 10
F10 70 94 71 94 / 50 20 10 10
HHW 72 97 74 97 / 40 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ029.
&&
SHORT TERM...21
LONG TERM....05
PLATEHazardous weather outlook, Aug 12, 1:29 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 129 PM CDT FRI AUG 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 107 PM CDT FRI AUG 12 2011 ...STRONG TO SEVERE STORMS LATE AFTERNOON OR EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...THIS EVENING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON AND EVENING. AREA AT GREATEST RISK...NEAR KANSAS OR MISSOURI BORDER. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTH OF INTERSTATE 40. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA SOUTH OF RECENT HEAVY RAIN AREA. ONSET...ONGOING. DISCUSSION... ONGOING THUNDERSTORMS WILL RESULT IN MULTIPLE BOUNDARIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY LATE AFTERNOON. A MORE SIGNIFICANT BOUNDARY FROM CONVECTION IN KANSAS WILL PUSH SOUTH THIS AFTERNOON INTO NORTHEAST OKLAHOMA. THIS COMPLEX BOUNDARY INTERACTION IS LIKELY TO RESULT IN NUMEROUS THUNDERSTORMS THIS EVENING ESPECIALLY NEAR THE KANSAS AND MISSOURI BORDERS. INSTABILITY AND SHEAR IS SUFFICIENT TO SUPPORT STRONG TO SEVERE STORMS. STORMS THAT FORM OR MOVE ALONG RESIDUAL BOUNDARIES WITH EASTERLY SURFACE WINDS..THUS INCREASED HELICITY SUPPORTS A LIMITED TORNADO THREAT. EVENTUALLY AN EVENING THUNDER COMPLEX IS EXPECTED TO SLIDE SOUTHEAST OVERNIGHT. AREAS WITH MULTIPLE STORMS COULD RECEIVE EXCESSIVE RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...DANGEROUS HEAT POTENTIAL. WEDNESDAY...DANGEROUS HEAT POTENTIAL. THURSDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS MAY LINGER INTO SATURDAY MORNING AS THE COLD FRONT PUSHES ACROSS THE REGION. DRIER AND SLIGHTLY COOLER WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEKEND. THE RIDGE OF HIGH PRESSURE ALOFT IS FORECAST TO REDEVELOP OVER THE REGION BY MID-WEEK...WITH HOT TEMPERATURES RETURNING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 12, 11:54 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT FRI AUG 12 2011
OKZ057-062-121730-
CRAIG OK-MAYES OK-
1154 AM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG AND NORTHERN MAYES
AT 1154 AM CDT...A STRONG THUNDERSTORM WAS CENTERED 4 MILES SOUTHWEST
OF BIG CABIN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9500 3637 9500 3641 9534 3659 9528
TIME...MOT...LOC 1654Z 271DEG 20KT 3649 9522Special weather statement, Aug 12, 12:11 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT FRI AUG 12 2011
OKZ061-062-121745-
MAYES OK-ROGERS OK-
1211 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
MAYES AND EASTERN ROGERS
AT 1211 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF ADAIR TO 4 MILES SOUTHWEST OF ADAIR TO
8 MILES WEST OF CHOUTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...
SALINA...STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE
PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...BUT VERY
HEAVY RAIN...AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3651 9519 3636 9505 3615 9524 3621 9553
3638 9541 3651 9549
TIME...MOT...LOC 1711Z 276DEG 24KT 3648 9541 3638 9529
3622 9546Special weather statement, Aug 12, 12:56 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI AUG 12 2011
OKZ061-062-121900-
MAYES OK-ROGERS OK-
1256 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
MAYES AND CENTRAL ROGERS
AT 1256 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF CLAREMORE TO 3 MILES SOUTHEAST OF
SALINA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLAREMORE...TIAWAH...FOYIL...OOLOGAH...
BUSHYHEAD...PRYOR...LOCUST GROVE...ROSE...SALINA...SPAVINAW...
STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3643 9500 3616 9501 3627 9579 3653 9569
TIME...MOT...LOC 1756Z 262DEG 15KT 3636 9564 3628 9509Special weather statement, Aug 12, 1:40 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT FRI AUG 12 2011
OKZ061>063-121945-
DELAWARE OK-MAYES OK-ROGERS OK-
140 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...CENTRAL MAYES AND EASTERN ROGERS
AT 140 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF PRYOR TO 3 MILES NORTHEAST OF
CHOUTEAU...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...LOCUST GROVE...
ROSE...SALINA AND SNOWDALE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3639 9500 3616 9497 3616 9538 3639 9567
TIME...MOT...LOC 1840Z 288DEG 17KT 3634 9552 3622 9529Local storm report, Aug 12, 2:28 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
228 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD PRYOR 36.31N 95.32W
08/12/2011 MAYES OK LAW ENFORCEMENT
SOUTH ELLIOT ROAD FLOODED AND BLOCKED OFF. FLOODED ROADS
NEAR HIGHWAY 69 AND 20 INTERSECTION.
0215 PM FLASH FLOOD PRYOR 36.31N 95.32W
08/12/2011 MAYES OK EMERGENCY MNGR
WIDESPREAD STREET AND CREEK FLOODING IN AND AROUND PRYOR.
SEVERAL ROADS CLOSED.
&&
SAASpecial weather statement, Aug 12, 3:23 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT FRI AUG 12 2011
OKZ066-070-071-122115-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
323 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF ERAM...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MORRIS...ERAM...HITCHITA...COUNCIL HILL...
OKTAHA...WAINWRIGHT...BOYNTON AND TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3579 9549 3558 9540 3548 9584 3565 9591
TIME...MOT...LOC 2023Z 252DEG 20KT 3560 9577The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:25 AM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 15 more | 16 hr |
| Aug 12, 8:00 AM CDT | Special Weather Statement | TSA | Osage | 30 min |
| Aug 12, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 21 min |
| Aug 12, 11:54 AM CDT | Special Weather Statement | TSA | Mayes | 36 min |
| Aug 12, 12:11 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Aug 12, 12:50 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Rogers | 115 min |
| Aug 12, 12:56 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 64 min |
| Aug 12, 1:22 PM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 2 hr |
| Aug 12, 1:40 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 65 min |
| Aug 12, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 22 min |
| Aug 12, 3:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 44 min |
| Aug 12, 3:23 PM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Aug 12, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 60 min |
| Aug 12, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 63 min |
| Aug 12, 4:34 PM CDT | Special Weather Statement | TSA | Cherokee, Tulsa, Wagoner | 41 min |
| Aug 12, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 59 min |
| Aug 12, 5:14 PM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 4 hr |
| Aug 12, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah, Wagoner | 60 min |
| Aug 12, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 14 min |
| Aug 12, 6:47 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| Aug 12, 6:49 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.